# SDR AALA202505161559

- Difficulty date: May 14, 2025
- Submitted: May 17, 2025
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- Aircraft time: 33,752 hours, 13,632 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Switch
- Condition: Faulty
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR RED GUARDED SWITCH IS INTERMITTENT WHEN TURNED OFF, MUST PUSH UP HARD ON SWITCH TO DISARM DOOR. FOUND AUTOLOCK SWITCH BAD.  REMOVE AND REPLACED CHIME MODULE. PER AMM 52-51-06. ALL OPERTIONAL CHECK GOOD.
